# SDR 99ZZZM49

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLT 0102 - LAX - MAINTENANCE FOUND ALL EMERGENCY LIGHTS ARE 'ON' WITH EMERGENCY LEFT SWITCH IN EITHER 'ARM' OR 'ON'.  RESET EMERGENCY LIGHT CIRCUIT BREAKER, OPERATIONALLY CHECKS GOOD.  (M)
